# SDR SWAA043630

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 55,454 hours, 40,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND FUSELAGE SKIN AT BS 727F + 15 BETWEEN STRINGER 18R AND STRINGER 19R, CRACKED.  REPAIRED SKIN PER SRM.
